# SDR SWIA201023829

- Difficulty date: March 11, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 37,953 hours, 49,680 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY "EXIT" SIGNS ABOVE SEATS 5A, 5C, AND 6A INOP.  (FLT 6236)  REPAIRED WIRES AT J1480 AND J1481 AT THE EMERGENCY FLOOR LIGHTING STRIP.
